Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 662

Issues

Critre pour l'intgralit des coefficients de Taylor des applications miroir

E. Delaygue

Rsum

Nous donnons une condition ncessaire et suffisante pour que les coefficients de Taylor de sries de la forme q(z) z exp(G(z)/F(z)) soient entiers, o F(z) et G(z) log(z)F(z) sont des solutions particulires de certaines quations diffrentielles hypergomtriques gnralises. Ce critre est bas sur les proprits analytiques de l'application de Landau (classiquement associe aux suites de quotients de factorielles) et il gnralise les rsultats de KrattenthalerRivoal dans On the integrality of the Taylor coefficients of mirror maps, Duke Math. Journal. Pour dmontrer ce critre, nous gnralisons entre autres un thorme de Dwork concernant les congruences formelles entre sries formelles dans On p-adic differential equations IV: generalized hypergeometric functions as p-adic functions in one variable, Annales scientifiques de l'ENS.

About the article

Received: 2010-01-28

Revised: 2010-05-20

Published in Print: 2012-01-01


Citation Information: Journal fr die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 662, Pages 205–252, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.094.

Export Citation

Comments (0)

Please log in or register to comment.
Log in